User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Benth, F.E.; Di Nunno, G.; Khedher, A. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
A note on convergence of option prices and their Greeks for Lévy models 
Abstract:
We study the robustness of option prices to model variation after a change of measure where the measure depends on the model choice. We consider geometric Lévy models in which the infinite activity of the small jumps is approximated by a scaled Brownian motion. For the Esscher transform, the minimal entropy martingale measure, the minimal martingale measure and the mean variance martingale measure, we show that the option prices and their corresponding deltas converge as the scaling of the Brown...    »
 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Stochastics: An International Journal of Probability and Stochastic Processes 
Year:
2013 
Journal volume:
85 
Journal issue:
Pages contribution:
1015-1039 
Reviewed:
ja 
Language:
en 
Status:
Postprint / reviewed 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions